Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 86, NWS Northern Indiana

June 30, 2017Allen County, Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Jun 30, 2017, 6:34 PM EDT for Allen County, Huntington County, Wabash County, Indiana. It took effect at Jun 30, 2017, 8:24 PM EDT. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 6:34 PM EDT (22:34 UTC)
In effect from
Jun 30, 2017, 8:24 PM EDT
Expired
Jul 2, 2017, 12:03 AM EDT
In force
28 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Allen County, IN, Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Huntington (LRHI3). The gauge peaked at 14.95 ft at Jun 30, 2017, 9:00 PM EDT.

actionminormoderate5101506/3007/0107/0207/03
Action stage
12 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

688 
WGUS43 KIWX 302235
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
634 PM EDT Fri Jun 30 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Little River above Huntington affecting Allen...Huntington and 
  Wabash Counties

.Two rounds of heavy rain have led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-069-169-012234-
/O.NEW.KIWX.FL.W.0086.170701T0024Z-170702T0403Z/
/LRHI3.1.ER.170701T0024Z.170701T0200Z.170701T0403Z.NO/
634 PM EDT Fri Jun 30 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Little River above Huntington.
* until late Saturday night.
* At 6 PM Friday evening the stage was 13.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 15.4 feet by 10 PM Friday June 30. The river will 
  fall below flood stage around 1 AM Saturday July 1.
* At 15.0 feet...The river is at bankfull conditions.


&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$
2 follow-up statements
336 
WGUS83 KIWX 010150
FLSIWX


Flood Statement
National Weather Service Northern Indiana
950 PM EDT Fri Jun 30 2017

...The Flood Warning has been extended for the following rivers...
 
  Little River above Huntington affecting Allen...Huntington and 
  Wabash Counties 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
.Recent heavy rainfall caused rises on the above rivers.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-020150-
/O.EXT.KIWX.FL.W.0085.000000T0000Z-170703T0108Z/
/NMCI3.2.ER.170630T1007Z.170701T0600Z.170702T0108Z.NO/
950 PM EDT Fri Jun 30 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Sunday evening.
* At 9 PM Friday the stage was 11.8 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 12.5 feet around  2 
  AM Saturday July  1 and fall below flood stage around  9 PM 
  Saturday July  1.
* At 13.0 feet...South Mill Street lumber company built wall to 
  prevent flooding after December 1990 flood.  
* This crest compares to a previous crest of 12.1 feet which occurred 
  on May 21 2017.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC003-069-169-020149-
/O.EXT.KIWX.FL.W.0086.000000T0000Z-170702T0337Z/
/LRHI3.1.ER.170701T0108Z.170701T0200Z.170701T0337Z.NO/
950 PM EDT Fri Jun 30 2017

 The Flood Warning has been extended for
  The Little River above Huntington
* until Saturday evening.
* At 9 PM Friday the stage was 14.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise above flood stage Friday night and 
  crest near 15.4 feet around 10 PM Friday June 30 and fall below 
  flood stage around 11 PM Friday June 30.
* At 15.0 feet...The river is at bankfull conditions.

&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$
256 
WGUS83 KIWX 010920
FLSIWX


Flood Statement
National Weather Service Northern Indiana
520 AM EDT Sat Jul 1 2017

...The Flood Warning is cancelled for the following rivers...
 
  Little River above Huntington affecting Allen...Huntington and 
  Wabash Counties
 
This will be the last statement for this high water event.

INC003-069-169-010950-
/O.CAN.KIWX.FL.W.0086.000000T0000Z-170702T0337Z/
/LRHI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
520 AM EDT Sat Jul 1 2017

The Flood Warning is cancelled for
  The Little River above Huntington
* At 5 AM Saturday the stage was 14.1 feet
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 14.9 feet last 
  night. The river will continue falling through today.


&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$
NWS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 30, 2:50 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 30, 2:50 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
250 PM EDT Fri Jun 30 2017

.SYNOPSIS...
Issued at 250 PM EDT Fri Jun 30 2017

Numerous showers and storms will continue through the evening. A
few of these storms may be strong to severe with isolated damaging
winds and small hail. Heavy rain and flooding are also possible
given rain amounts from last night. Storms will gradually taper
off later tonight though a few showers may be possible through
Saturday. Less humid conditions are expected over the weekend with
seasonable temperatures. The chance for rain and storms will
return early next week.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 250 PM EDT Fri Jun 30 2017

Convection starting a bit earlier than expected this afternoon but
otherwise not too many changes to the forecast from previous
discussions. SPC/RAP mesoanalysis shows MLCAPE values around 1500
J/kg nosing into our SW zones with surface dewpoints in the low
70s. This instability is almost entirely uncapped and widespread
convection is unfolding along broad region of confluence as a
result. Effective shear struggling to get above 25 kts but is
starting to climb as shortwave approaches the area. This
combination of high moisture, moderate instability, and some weak
shear/flow aloft will continue to support the threat for isolated
damaging wind gusts and small hail through the evening hours. Of
much greater concern is the heavy rain and potential flooding
threat. Widespread convection (training in some spots) with PW
values climbing above 1.8 inches and 850mb dewpoints around 16C
will support pockets of heavy rain through the evening. Normally
this wouldn't be too much of a concern but will likely cause more
issues given rain last night. Latest HRRR and RAP13 still
suggesting some potential for more organized/sustained updrafts
early this evening (through 00Z) as shortwave approaches and
wind/shear increase but still think flooding is main concern with
just an isolated wind threat. Expect precip to gradually wind down
from 00-06Z as instability wanes and this initial region of
convergence shifts east. That being said...could still be an
isolated shower through Sat morning (especially in the east) as
main trough axis passes. Models (including hi-res CAMs) still show
potential for a few afternoon showers tomorrow with some residual
moisture and cooling aloft. Not expecting anything strong/severe
though and coverage should remain low.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 250 PM EDT Fri Jun 30 2017

Not much value added to long term forecast with focus on near-term
convection and a high degree of unpredictability heading into next
week. Sunday still expected to be mainly dry though did add some low
chance PoPs late in the afternoon for our northern counties with NAM
and GFS insistent on some isentropic ascent/warm frontogenesis in
right entrance region of decent upper jet streak swinging through
the Great Lakes. Slight uptick in low level theta-e with upstream
moisture plume advected in by westerly flow but moisture quality is
still not great and not expecting large coverage or any strong
updrafts. Chances persist into Sunday night.

Forecast confidence remains low for next week with frontal boundary
stalled over the region, increasing moisture/instability to the
south, and potential for one or more small scale waves to ripple
through the region. Deterministic models continue to offer varying
solutions from run to run, unfortunately requiring blanket low
chance PoPs for much of the period. Does look like a decent chance
of rain/storms sometime late Tue/Wed but confidence in exact timing
and track of parent shortwave is very low. Currently appears dry Thu
with another cold front arriving sometime late in the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 152 PM EDT Fri Jun 30 2017

A low pressure system will drag a cold front through the TAF
sites tonight. Scattered ongoing showers and thunderstorms will
become more numerous through the early evening hours, especially
at KFWA as a result of some of the leftover outflow boundaries
from last night, and afternoon instability. Within thunderstorms,
we could see some gusty winds and drops in visibility due to heavy
rain. Kept KSBN MVFR or better through the overnight as
conditions look more supportive of storms further east-and the
front moves through KSBN earlier. Felt confident going with IFR
for KFWA within thunderstorms as an earlier storm went through
that led to visibilities of around 2 miles. Have a tempo group to
account for this at this point. May modify to a prevailing group
if things become widespread, which some models indicate may occur.
With abundant moisture in the air and rainfall/storms in the
area, opted to include a period of BR at KFWA later tonight. We
could see ceilings drop below 2000 during this time. Once the cold
front moves through late tonight/early Saturday I suspect it will
clear out, and winds will shift to the west.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 30, 4:14 AM EDT, 14 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
414 AM EDT Fri Jun 30 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-010815-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
414 AM EDT Fri Jun 30 2017 /314 AM CDT Fri Jun 30 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms this afternoon into this evening.
Isolated severe thunderstorms will be possible with the primary
threats damaging winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance for thunderstorms on Saturday. Severe
thunderstorms are not expected at this time.

There are periodic chances for thunderstorms next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any strong winds or hail reports
this afternoon into this evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-010815-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
414 AM EDT Fri Jun 30 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms this afternoon into this evening.
Isolated strong to severe thunderstorms will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance for thunderstorms Saturday. Severe thunderstorms
are not expected at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jun 30, 4:48 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLOOD            1 SW DUNFEE             41.08N 85.35W
06/30/2017                   WHITLEY            IN   EMERGENCY MNGR

            4" OF STANDING WATER ACROSS THE ROADWAY.

&&

CR
Special weather statement, Jun 30, 5:01 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
501 PM EDT FRI JUN 30 2017

INZ027-033-034-OHZ015-024-302200-
Jay-Blackford-Adams-Van Wert-Paulding-
501 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BLACKFORD...ADAMS...JAY...SOUTHEASTERN PAULDING AND VAN WERT
COUNTIES...

At 501 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Monroeville to 6 miles southeast of
Monroe to near Albany. Movement was east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Van Wert, Decatur, Portland, Berne, Dunkirk, Redkey, Geneva, Convoy,
Monroe, Ohio City, Pennville, Westchester, Center, Middlebury, Middle
Point, Dixon, Grover Hill, Willshire, Scott and Bryant.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4033 8522 4038 8522 4038 8535 4057 8507
      4065 8507 4092 8490 4092 8481 4098 8480
      4108 8435 4099 8436 4099 8440 4090 8440
      4090 8437 4082 8440 4069 8440 4068 8446
      4073 8446 4073 8480 4032 8480
TIME...MOT...LOC 2101Z 269DEG 21KT 4097 8482 4071 8483 4024 8519

MARSILI
Local storm report, Jun 30, 5:18 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLOOD            2 S VERA CRUZ           40.67N 85.08W
06/30/2017                   WELLS              IN   TRAINED SPOTTER

            ROAD WASHED OUT ALONG 500E EAST OF SR1.
            ROADWAY HAS 4" OF WATER ON THEM. ALSO
            REPORTED PEA SIZED HAIL IN THIS AREA.

&&

CR
Local storm report, Jun 30, 5:55 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       3 SW CHARLOE            41.10N 84.48W
06/30/2017  M5.17 INCH       PAULDING           OH   MESONET

            MESONET STATION D4262, 3 SW CHARLOE.

0539 PM     HEAVY RAIN       2 NW OAKWOOD            41.11N 84.40W
06/30/2017  M4.44 INCH       PAULDING           OH   MESONET

            MESONET STATION D7605, 1 NW OAKWOOD.

0535 PM     HEAVY RAIN       3 SW CHARLOE            41.10N 84.48W
06/30/2017  M4.05 INCH       PAULDING           OH   MESONET

            MESONET STATION D4262, 3 SW CHARLOE.

0535 PM     HEAVY RAIN       3 SSW HUNTERTOWN        41.20N 85.19W
06/30/2017  M3.34 INCH       ALLEN              IN   MESONET

            MESONET STATION E7378, 2 SSW HUNTERTOWN.

0539 PM     HEAVY RAIN       2 NW OAKWOOD            41.11N 84.40W
06/30/2017  M3.08 INCH       PAULDING           OH   MESONET

            MESONET STATION D7605, 1 NW OAKWOOD.

0542 PM     HEAVY RAIN       2 SSE ROANN             40.89N 85.92W
06/30/2017  M2.94 INCH       WABASH             IN   MESONET

            MESONET STATION D6448, 1 SSE ROANN.

0540 PM     HEAVY RAIN       4 NE NINE MILE          41.02N 85.18W
06/30/2017  M2.89 INCH       ALLEN              IN   MESONET

            MESONET STATION E9914, 3 NE NINE MILE.

0445 PM     HEAVY RAIN       NORWAY                  40.78N 86.76W
06/30/2017  M2.58 INCH       WHITE              IN   MESONET

            MESONET STATION TCNI3, NORWAY.

0700 AM     HEAVY RAIN       1 SSW NYENA LAKE        40.95N 86.19W
06/30/2017  M2.45 INCH       FULTON             IN   COCORAHS

            COCORAHS STATION IN-FL-6, MACY 3.4 W.

0800 AM     HEAVY RAIN       1 WSW NAPOLEON          41.39N 84.14W
06/30/2017  M2.42 INCH       HENRY              OH   COCORAHS

            COCORAHS STATION OH-HY-7, NAPOLEON.

0500 PM     HEAVY RAIN       2 ENE BOWERSTOWN        40.90N 85.41W
06/30/2017  M2.31 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION LRHI3, 1 ENE BOWERSTOWN.

0600 AM     HEAVY RAIN       2 NNW OKOLONA           41.38N 84.24W
06/30/2017  M2.27 INCH       DEFIANCE           OH   COCORAHS

            COCORAHS STATION OH-DF-6, DEFIANCE 9.4 NE.

0800 AM     HEAVY RAIN       1 E DEFIANCE            41.28N 84.35W
06/30/2017  M2.25 INCH       DEFIANCE           OH   COCORAHS

            COCORAHS STATION OH-DF-1, DEFIANCE.

0700 AM     HEAVY RAIN       1 W DEFIANCE            41.28N 84.38W
06/30/2017  M2.20 INCH       DEFIANCE           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION DEFO1, DEFIANCE.

0615 AM     HEAVY RAIN       2 NNE HICKSVILLE        41.32N 84.75W
06/30/2017  M2.19 INCH       DEFIANCE           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION HICO1, HICKSVILLE.

0800 AM     HEAVY RAIN       3 ESE HUNTERTOWN        41.21N 85.12W
06/30/2017  M2.16 INCH       ALLEN              IN   COCORAHS

            COCORAHS STATION IN-AL-5, 2 ESE HUNTERTOWN.

0900 AM     HEAVY RAIN       3 WNW UNION MILLS       41.51N 86.83W
06/30/2017  M2.10 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-18, 2 WNW UNION
            MILLS.

0537 PM     HEAVY RAIN       3 WSW AMBOY             40.59N 85.98W
06/30/2017  M2.08 INCH       MIAMI              IN   MESONET

            MESONET STATION E5069, 3 W AMBOY.

0455 PM     FLOOD            2 S VERA CRUZ           40.67N 85.08W
06/30/2017                   WELLS              IN   TRAINED SPOTTER

            ROAD WASHED OUT ALONG 500E EAST OF SR1.
            ROADWAY HAS 4" OF WATER ON THEM. ALSO
            REPORTED PEA SIZED HAIL IN THIS AREA.

0322 PM     FLOOD            GOBLESVILLE             40.99N 85.51W
06/30/2017                   HUNTINGTON         IN   EMERGENCY MNGR

            FLOODED COMPLETELY ACROSS ROADWAY. 1.5"
            MEASURED AT A HOUSE NEARBY.

0228 PM     TSTM WND DMG     1 ESE HUNTINGTON        40.88N 85.49W
06/30/2017                   HUNTINGTON         IN   PUBLIC

            TREE LIMB DOWN.

0331 PM     FLOOD            1 NNW BOWERSTOWN        40.90N 85.45W
06/30/2017                   HUNTINGTON         IN   PUBLIC

            STATIONS READING BETWEEN 0.5" AND 1.25" IN
            THIS AREA.

0415 PM     FLOOD            2 NNE ANDREWS           40.88N 85.59W
06/30/2017                   HUNTINGTON         IN   EMERGENCY MNGR

            DRIVING LANE COVERED WITH WATER.

0440 PM     FLOOD            1 SW DUNFEE             41.08N 85.35W
06/30/2017                   WHITLEY            IN   EMERGENCY MNGR

            4" OF STANDING WATER ACROSS THE ROADWAY.

&&
Local storm report, Jun 30, 6:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       CONVOY                  40.92N 84.71W
06/30/2017  M2.17 INCH       VAN WERT           OH   EMERGENCY MNGR

            STARTING AROUND 4:30PM. THIS IS ON TOP OF
            THE 1.2" OF RAIN THAT FELL LAST NIGHT. SOME
            ROADS IN THE AREA HAVE STANDING WATER, BUT
            NO REAL PROBLEMS TO REPORT ON THE ROADWAYS
            HERE.

&&

CR
Local storm report, Jun 30, 6:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      PAULDING                41.14N 84.58W
06/30/2017                   PAULDING           OH   EMERGENCY MNGR

            ROAD CLOSURES ARE BEGINNING THROUGHOUT THE
            COUNTY. OVERFLOW FROM DITCHES BEGINNING TO
            MAKE SOME COUNTY ROADS IMPASSABLE.

&&

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:42 PM EDTSpecial Weather StatementIWXPulaski33 min
Jun 29, 8:57 PM EDTSevere Thunderstorm WarningIWXCass, Pulaski, White48 min
Jun 29, 10:35 PM EDTSpecial Weather StatementIWXKosciusko, Noble40 min
Jun 29, 10:39 PM EDTSpecial Weather StatementIWXPulaski, White36 min
Jun 29, 11:15 PM EDTSpecial Weather StatementIWXLaGrange, Noble45 min
Jun 30, 12:22 AM EDTAreal Flood AdvisoryIWXHuntington, Whitley53 min
Jun 30, 1:37 AM EDTAreal Flood AdvisoryIWXBlackford, Grant, Wells53 min
Jun 30, 7:04 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley53 hr
Jun 30, 1:36 PM EDTSpecial Weather StatementIWXMiami, Wabash24 min
Jun 30, 2:00 PM EDTSpecial Weather StatementIWXPulaski30 min
Jun 30, 2:08 PM EDTSpecial Weather StatementIWXWabash, Whitley37 min
Jun 30, 2:19 PM EDTSpecial Weather StatementIWXAllen26 min
Jun 30, 2:39 PM EDTSpecial Weather StatementIWXWhitley36 min
Jun 30, 3:02 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Wabash, Whitley5 hr
Jun 30, 3:05 PM EDTSpecial Weather StatementIWXGrant, Miami, Wabash25 min
Jun 30, 3:08 PM EDTSpecial Weather StatementIWXAllen52 min
Jun 30, 3:27 PM EDTSpecial Weather StatementIWXHuntington, Miami, Wabash48 min
Jun 30, 3:35 PM EDTSpecial Weather StatementIWXBlackford, Grant, Wells55 min
Jun 30, 4:00 PM EDTFlash Flood WarningIWXHuntington, Wabash4 hr
Jun 30, 4:09 PM EDTSpecial Weather StatementIWXAdams, Allen, Blackford, Jay, Wells81 min
Jun 30, 4:12 PM EDTSpecial Weather StatementIWXNoble48 min
Jun 30, 4:33 PM EDTSpecial Weather StatementIWXAllen42 min
Jun 30, 5:01 PM EDTSpecial Weather StatementIWXAdams, Jay59 min
Jun 30, 5:10 PM EDTAreal Flood AdvisoryIWXAdams, Wells4 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.